Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Costochondritis, anti inflammatories, chest pain, flu symptoms

I was diagnosed with costocondritis 3 days ago, I was advised to take anti inflamatories and tide it out. For the past teo days I have had very intense flu like symptoms and the pain in my chest from the costocondritis has gone. I am not sure if the flu symptoms are associated with the costocondritis or have I been mis diagnosed? Also is it worth another trip to the ER as I have never felt this ill from the flu in the past the pain is much more intense I am concerned that there may be something else going on?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As this problem developed since 3-4 days, diagnose costochondritis is too early.
You might be having Viral infection and releasing toxins from viral you feel malaise, body-ache, lithergy like symptoms.
Continue with analgesics and within 2-3 days you will be alright.
Take light diet and take plenty of water.
Ok and take care.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor